American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 41 found      Go to page: 1 2

[1] Uwe Einmahl and Deli Li. Characterization of LIL behavior in Banach space. Trans. Amer. Math. Soc. 360 (2008) 6677-6693. MR 2434306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] V. A. Vatutin, V. A. Topchii and E. B. Yarovaya. Catalytic branching random walk and queueing systems with random number of independent servers. Theor. Probability and Math. Statist. 69 (2004) 1-15. MR 2110900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Holger Dette. First return probabilities of birth and death chains and associated orthogonal polynomials. Proc. Amer. Math. Soc. 129 (2001) 1805-1815. MR 1814114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ursula Porod and Steve Zelditch. Semi-classical limit for random walks. Trans. Amer. Math. Soc. 352 (2000) 5317-5355. MR 1650038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Léonard Gallardo. A central limit theorem for Markov chains and applications to hypergroups. Proc. Amer. Math. Soc. 127 (1999) 1837-1845. MR 1476127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] L. Mattner. Remarkable asymmetric random walks. Proc. Amer. Math. Soc. 127 (1999) 1847-1854. MR 1487326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Gareth McCaughan. A recurrence/transience result for circle packings . Proc. Amer. Math. Soc. 126 (1998) 3647-3656. MR 1327026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Tzong-Yow Lee. Asymptotic results for super-Brownian motions and semilinear differential equations. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 56-62. MR 1641127.
Abstract, references, and article information   
View Article: PDF

[9] Francis Edward Su. Convergence of random walks on the circle generated by an irrational rotation. Trans. Amer. Math. Soc. 350 (1998) 3717-3741. MR 1467478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Franz Lehner. A characterization of the Leinert property. Proc. Amer. Math. Soc. 125 (1997) 3423-3431. MR 1402870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Klaus Schmidt. Invariant cocycles, random tilings and the super-$K$ and strong Markov properties. Trans. Amer. Math. Soc. 349 (1997) 2813-2825. MR 1422910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yasunari Fukai and Kôhei Uchiyama. Wiener's test for space-time random walks and its applications . Trans. Amer. Math. Soc. 348 (1996) 4131-4152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Davar Khoshnevisan. A discrete fractal in ${\bf Z}\sp 1\sb +$ . Proc. Amer. Math. Soc. 120 (1994) 577-584. MR 1185269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Pierre Bernard, Denis Talay and Luciano Tubaro. Rate of convergence of a stochastic particle method for the Kolmogorov equation with variable coefficients . Math. Comp. 63 (1994) 555--587, S11--S17. MR 1250770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Donald I. Cartwright, Paolo M. Soardi and Wolfgang Woess. Martin and end compactifications for non-locally finite graphs . Trans. Amer. Math. Soc. 338 (1993) 679-693. MR 1102885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] S. Northshield. Cogrowth of regular graphs . Proc. Amer. Math. Soc. 116 (1992) 203-205. MR 1120509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Z. Zhao. Subcriticality and gaugeability of the Schr\"odinger operator . Trans. Amer. Math. Soc. 334 (1992) 75-96. MR 1068934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] S. Northshield. Geodesics and bounded harmonic functions on infinite planar graphs . Proc. Amer. Math. Soc. 113 (1991) 229-233. MR 1076576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Karma Dajani. Genericity of nontrivial $H$-superrecurrent $H$-cocycles . Trans. Amer. Math. Soc. 323 (1991) 111-132. MR 1018574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] N. G. Duffield. A large deviation principle for the reduction of product representations . Proc. Amer. Math. Soc. 109 (1990) 503-515. MR 1004418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Donald I. Cartwright and P. M. Soardi. Convergence to ends for random walks on the automorphism group of a tree . Proc. Amer. Math. Soc. 107 (1989) 817-823. MR 984784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Kenneth A. Berman and Mokhtar Konsowa. A counterexample to the conjecture of Woess on simple random walks on trees . Proc. Amer. Math. Soc. 105 (1989) 443-449. MR 936772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Massimo A. Picardello and Wolfgang Woess. A converse to the mean value property on homogeneous trees . Trans. Amer. Math. Soc. 311 (1989) 209-225. MR 974775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Wolfgang Stadje. The influence of the initial distribution on a random walk . Proc. Amer. Math. Soc. 103 (1988) 602-606. MR 943090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Peter G. Doyle. Random walk on the Speiser graph of a Riemann surface. Bull. Amer. Math. Soc. 11 (1984) 371-377. MR 752802.
Abstract, references, and article information   
View Article: PDF

[26] Thomas Ramsey and Yitzhak Weit. Ergodic and mixing properties of measures on locally compact abelian groups . Proc. Amer. Math. Soc. 92 (1984) 519-520. MR 760937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] David R. DeBaun. $L\sp{2}$-cohomology of noncompact surfaces . Trans. Amer. Math. Soc. 284 (1984) 543-565. MR 743732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Tzuu Shuh Chiang. A note on the irreducibility of Lebesgue measure with applications to random walks on the unit circle . Proc. Amer. Math. Soc. 85 (1982) 603-605. MR 660613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Kai Lai Chung and Torgny Lindvall. On recurrence of a random walk in the plane . Proc. Amer. Math. Soc. 78 (1980) 285-287. MR 550514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Göran Högnäs. On recurrent random walks on abelian semigroups . Proc. Amer. Math. Soc. 75 (1979) 111-113. MR 529225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 41 found      Go to page: 1 2